Alert archive / Texas / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Fort Worth, TX

June 21, 2011Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 21, 2011, 4:45 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 4:45 AM CDT (09:45 UTC)
Expired
Jun 21, 2011, 7:45 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:55 AM CDTFLOODDallas, TX6 TO 8 INCHES OF WATER ON I35E NORTH-BOUND @ OAK LAWN BLOCKING LEFT 2 LANES OF TRAFFIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WGUS54 KFWD 210945
FFWFWD
TXC113-439-211245-
/O.NEW.KFWD.FF.W.0014.110621T0945Z-110621T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS
  TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 745 AM CDT

* AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN DEVELOPING OVER WESTERN TARRANT COUNTY 
AND MOVING NORTHEAST...TRAINING OVER TARRANT AND DALLAS COUNTIES. 
RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. 
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 745 AM CDT.  
BROADCAST MEDIA ALREADY REPORTS THAT LOW LYING AREAS ARE FLOODED 
ACROSS THE METROPLEX...ADDITIONAL RAINFALL WILL EXACERBATE THIS 
FLOODING.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN   
INCLUDE...DALLAS...FORT WORTH AND ALL SURROUNDING CITIES IN TARRANT 
AND DALLAS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754

$$


CAVANAUGH
4 follow-up statements
649 
WGUS74 KFWD 211034
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 AM CDT TUE JUN 21 2011

TXC113-439-211245-
/O.CON.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-TARRANT TX-
534 AM CDT TUE JUN 21 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
TARRANT AND DALLAS COUNTIES...

AT 530 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAIN CONTINUING OVER MUCH OF THE CITY OF 
DALLAS. THIS ACTIVITY WAS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES 
PER HOUR AND WAS MOVING EAST AT 30 MPH. 

A SECOND AREA OF HEAVY RAIN WAS MOVING EAST OUT OF NORTHEAST TARRANT 
COUNTY TOWARD DFW AIRPORT AND COPPELL. 

RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS 
MUCH OF THE WARNING AREA. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE 
THROUGH 745 AM CDT.

SOME HIGH WATER HAS ALREADY BEEN REPORTED IN DOWNTOWN DALLAS NEAR 
I35 EAST AT OAKLAWN AND ALONG HIGHWAY 183 IN EULESS. DRIVERS 
COMMUTING IN AND AROUND THE CITY OF DALLAS ARE URGED TO USE EXTREME 
CAUTION THIS MORNING. IF YOU ENCOUNTER WATER OVER THE ROADWAY...TURN 
AROUND DONT DROWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.


&&

LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754

$$
711 
WGUS74 KFWD 211113
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 AM CDT TUE JUN 21 2011

TXC113-439-211245-
/O.CON.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-TARRANT TX-
613 AM CDT TUE JUN 21 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
TARRANT AND DALLAS COUNTIES...

AT 610 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAIN CONTINUING OVER THE CITY OF  
DALLAS...MOVING EAST AT 30 MPH.  THE HEAVIEST RAINS WERE NEAR THE 
DOWNTOWN AREA AND ALSO ACROSS LANCASTER...HUTCHINS...AND 
SEAGOVILLE. 

RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS 
MUCH OF THE CITY OF DALLAS.  ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE 
THROUGH 745 AM CDT. SOME FLOODING PROBLEMS HAVE BEEN REPORTED IN AND 
AROUND THE CITY OF DALLAS. MORNING COMMUTERS ARE URGED TO BE 
EXTREMELY CAUTIOUS AND ALLOW EXTRA TIME TO GET TO WORK THIS MORNING.

ACROSS TARRANT COUNTY...THE HEAVY RAINS HAVE ENDED. HOWEVER...RUNOFF 
FROM EARLIER HEAVY RAINS MAY STILL CAUSE SOME FLOODING PROBLEMS IN 
LOW LYING AREAS THROUGH THE RUSH HOUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. 

&&

LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754

$$
550 
WGUS74 KFWD 211210
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 AM CDT TUE JUN 21 2011

TXC113-439-211245-
/O.CON.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-TARRANT TX-
710 AM CDT TUE JUN 21 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
TARRANT AND DALLAS COUNTIES...

...HEAVY RAINS HAVE ENDED ACROSS DALLAS AND TARRANT COUNTY BUT SOME 
ROADWAYS MAY REMAIN FLOODED...

AT 710 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
THUNDERSTORMS WITH HEAVY RAIN MOVING OUT OF DALLAS COUNTY INTO 
KAUFMAN COUNTY. ALL OF THE HEAVY RAIN HAS ENDED ACROSS TARRANT AND 
DALLAS COUNTIES...AND ADDITIONAL HEAVY RAIN IS NO LONGER 
EXPECTED.

EVEN THOUGH THE RAIN HAS ENDED...SOME ROADS LIKELY REMAIN FLOODED 
THIS MORNING ACROSS LOW LYING AREAS ACROSS DALLAS AND FORTH WORTH 
AND SURROUNDING AREAS. THE AUTOMATED DALLAS FLOODED ROADWAY SYSTEM 
INDICATES SEVERAL ROADS IN THE CITY OF DALLAS MAY BE IMPASSABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754

$$
381 
WGUS74 KFWD 211248
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 AM CDT TUE JUN 21 2011

TXC113-439-211258-
/O.EXP.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-TARRANT TX-
748 AM CDT TUE JUN 21 2011

...THE FLASH FLOOD WARNING FOR TARRANT AND DALLAS COUNTIES EXPIRED AT
745 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

SOME MINOR FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE ACROSS 
PARTS OF DALLAS THIS MORNING...BUT THE THREAT FOR SIGNIFICANT 
WIDESPREAD FLOODING HAS ENDED.

LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 4:28 AM CDT, 17 minutes earlier.

Area forecast discussion, Jun 21, 4:28 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT TUE JUN 21 2011

.DISCUSSION...
STRONG SHORTWAVE DISTURBANCE CURRENTLY MOVING THROUGH THE CENTRAL
PLAINS INDUCING LINEAR FORCING AS FAR SOUTH AS NORTH TX THIS MORNING
WITH STRONG TO SEVERE SQUALL LINE/MINI-BOW ECHO MOVING OUT OF
EASTERN D/FW METRO AND TOWARD OUR NE COUNTIES. MANY REPORTS
OVERNIGHT OF WIND DAMAGE...HAIL AND LOCALLY HEAVY RAINFALL BETWEEN
1-2 INCHES. BIGGER HAIL WAS REPORTED YESTERDAY EVENING WITH MORE
DISCRETE SUPERCELL THUNDERSTORMS...BUT ANY HAIL FROM HERE ON OUT
SHOULD BE MARGINALLY SEVERE AT WORST OR AROUND QUARTER SIZE. WILL
HAVE HIGHEST POPS ACROSS NE COUNTIES THROUGH MID MORNING...AS
DISSIPATION AND VEERING OF 35-45 KT LLJ SHOULD RESULT IN WEAKENING
OF CURRENT LINEAR COMPLEX. WE WILL LET THE THUNDERSTORM WATCH RIDE
UNTIL 5 AM CDT FOR AREAS SOUTHEAST OF AN EASTLAND...MINERAL WELLS
...DENTON...SHERMAN LINE.

THE OLD OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING WILL LIKELY
SETTLE NEAR OR JUST SOUTH OF THE I-20...AND MODELS ARE OBVIOUSLY
STRUGGLING WITH THIS AND ADVERTISING THE OUTFLOW BOUNDARY TO MIX
BACK TO THE WEST OVER WESTERN COUNTIES BY LATE AFTERNOON. THOUGH
THIS IS QUITE POSSIBLE...ITS REALLY HARD TO KNOW WHERE BOUNDARY WILL
END UP WHEN MAX AFTERNOON HEATING OCCURS THIS AFTERNOON AND COMING
EVENING. THIS HAS MADE FORECASTING AREAS FOR STRONG TO SEVERE STORMS
LATE TODAY VERY DIFFICULT. WILL ADVERTISE BEST CHANCES ACROSS THE
SOUTHEAST HALF OF NORTH TEXAS...TAPERING OFF ACROSS THE NORTHWEST AS
WE AWAIT NEXT SHORTWAVE RIPPLING THROUGH NW FLOW ALOFT AND ACROSS
THE RED RIVER VALLEY BY 00Z/7 PM THIS EVENING. MOST OF NORTH TX IS
IN A SLIGHT RISK AGAIN THROUGH TONIGHT...BUT WITH DIFFICULTY
DISCERNING HOW MUCH THE ATMOSPHERE RECOVERS THROUGHOUT THE DAY AND
WILL DEFER TO NEXT FORECAST LATER TODAY DECIPHER WHERE THE
ATMOSPHERE RECOVERS AND ANY AREAS FOR SEVERE STORMS. WE WILL LIKELY
CONTINUE WORDING FOR SOME SEVERE IN OUR HAZARDOUS WEATHER OUTLOOK
FOR NOW...BUT NOT TRY TO BE OVERLY SPECIFIC ON WHERE IT WILL OCCUR.

THE WEAK COLD FRONT WILL SINK INTO NORTH TX TUESDAY NIGHT INTO EARLY
WEDNESDAY WITH THE NAM MODEL THE OUTLIER WITH HIGHER POPS MUCH
FURTHER NORTH. PER TRACK OF SHORTWAVE EXPECTED TO BE OVER SOUTHERN
COUNTIES BY WEDNESDAY...WILL FOLLOW NCEP AND CONSENSUS OF OTHER
MODELS AND KEEP BEST RAIN CHANCES SOUTH OF I-20 WED/WED NIGHT.

UPPER HIGH EXPANDS THURSDAY INTO THE WEEKEND AND WILL NUDGE STRONGER
NW FLOW ALOFT TOWARD THE OZARKS AND ARKLATEX WITH MORE SHORTWAVES
MOVING THROUGH THIS FLOW INTO THURSDAY AND EARLY FRIDAY. WE WILL
MAINTAIN LOW POPS FOR THUNDERSTORMS ACROSS MAINLY FAR E/NE COUNTIES
DURING THIS TIME FRAME WITH HOTTER AND DRY WEATHER FURTHER TO THE
WEST AND SOUTH.

UPPER HIGH WILL STRENGTHEN THE CAP ALOFT OVER THE  WEST KEEPING THEM
DRY AND HOT THROUGH THE END OF THE WEEK. HIGHS WILL PUSH THE CENTURY
MARK ACROSS THE FAR WESTERN COUNTIES INTO THIS COMING WEEKEND.
OTHERWISE...KEPT THE FORECAST DRY IN THE FAR EXTENDED.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  95  74  94  75  98 /  20  50  10  10  20
WACO, TX              98  73  95  73  98 /  30  60  40  20  20
PARIS, TX             91  70  92  69  94 /  50  50  10  10  20
DENTON, TX            94  72  94  73  97 /  20  40  10  10  10
MCKINNEY, TX          93  72  94  71  97 /  30  50  10  10  20
DALLAS, TX            95  74  94  75  98 /  30  50  10  10  20
TERRELL, TX           94  72  95  71  98 /  50  50  20  10  20
CORSICANA, TX         97  72  95  72  99 /  30  60  30  20  20
TEMPLE, TX            98  73  95  73  97 /  30  60  50  30  20
MINERAL WELLS, TX     97  71  95  72  98 /  10  40  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/
Hazardous weather outlook, Jun 21, 4:15 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT TUE JUN 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
415 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
NORTHERN HALF OF NORTH TEXAS THROUGH THE MORNING. A FEW OF THESE
STORMS COULD BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
INTO TONIGHT ACROSS MUCH OF NORTH TEXAS. SOME OF THESE STORMS WILL
BE SEVERE WITH A DAMAGING WIND AND LARGE HAIL THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY
NIGHT ACROSS PARTS OF NORTH TEXAS. ISOLATED SEVERE STORMS ARE
EXPECTED DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH TEXAS
THROUGH TONIGHT.

DUNN

In the hours before

Local storm report, Jun 21, 3:30 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND GST     FRISCO                  33.15N  96.83W
06/21/2011  E67 MPH          DENTON             TX   AMATEUR RADIO
Local storm report, Jun 21, 3:32 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     ARGYLE                  33.12N  97.18W
06/21/2011                   DENTON             TX   AMATEUR RADIO

            2-3 10 INCH DIAMETER OAK TREES WERE SNAPPED JUST ABOVE THE
            GROUND.
Local storm report, Jun 21, 3:33 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     HEBRON                  33.03N  96.88W
06/21/2011                   DENTON             TX   AMATEUR RADIO

            6-10 INCH DIAMETER BRANCHES WERE SNAPPED OFF TREES IN
            HEBRON AND CARROLTON
Special weather statement, Jun 21, 3:37 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CDT TUE JUN 21 2011

TXZ094-104-105-120-121-210900-
FANNIN TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-COLLIN TX-
337 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  SOUTHERN FANNIN COUNTY
  HUNT COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 337 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
BONHAM TO 6 MILES NORTHWEST OF GREENVILLE TO 8 MILES EAST OF WYLIE TO
4 MILES SOUTHEAST OF DALLAS...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...CADDO
MILLS...CAMPBELL...CELESTE...COMBINE...COMMERCE...CRANDALL...DODD
CITY...ECTOR...FATE...FORNEY...GREENVILLE...HEATH...HONEY GROVE...
KAUFMAN...LEONARD...QUINLAN...ROCKWALL...ROYSE CITY...TERRELL...WEST
TAWAKONI...WOLFE CITY AND BONHAM STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3367 9586 3302 9586 3298 9591 3298 9594
      3284 9600 3283 9608 3258 9609 3255 9652
      3294 9652 3298 9646 3321 9631 3369 9635
      3370 9631
TIME...MOT...LOC 0837Z 280DEG 28KT 3364 9610 3317 9613
          3303 9632 3276 9667

CAVANAUGH
Local storm report, Jun 21, 3:42 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     HAIL             9 NW DALLAS             32.86N  96.89W
06/21/2011  E1.00 INCH       DALLAS             TX   TRAINED SPOTTER

            AT LOOP 12 AND I-35 E NORTHWEST OF LOVE FIELD
Special weather statement, Jun 21, 4:03 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 AM CDT TUE JUN 21 2011

TXZ095-106-107-211000-
DELTA TX-HOPKINS TX-LAMAR TX-
403 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  DELTA COUNTY
  HOPKINS COUNTY
  LAMAR COUNTY

AT 403 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF PARIS TO 13 MILES NORTHEAST OF COMMERCE TO 9 MILES SOUTH OF
GREENVILLE...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...COMO...COOPER...
CUMBY...DEPORT...PARIS...SULPHUR SPRINGS...COOPER LAKE PARK DOCTORS
CREEK AND COOPER LAKE PARK SOUTH SULPHUR.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3392 9554 3389 9554 3390 9551 3388 9549
      3387 9539 3389 9531 3297 9530 3295 9562
      3295 9566 3298 9567 3299 9586 3384 9585
      3387 9581 3385 9577 3390 9575
TIME...MOT...LOC 0903Z 268DEG 37KT 3383 9568 3336 9568
          3300 9603

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningFWDJack45 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningFWDStephens, Young65 min
Jun 20, 7:42 PM CDTSevere Thunderstorm WarningFWDMontague, Wise39 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
Jun 20, 8:30 PM CDTSevere Thunderstorm WarningFWDJack60 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young52 min
Jun 20, 8:45 PM CDTTornado WarningFWDPalo Pinto, Young30 min
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningFWDWise49 min
Jun 20, 9:15 PM CDTTornado WarningFWDPalo Pinto30 min
Jun 20, 9:17 PM CDTSevere Thunderstorm WarningFWDCooke, Denton58 min
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young62 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise61 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFWDDenton59 min
Jun 20, 11:00 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant60 min
Jun 20, 11:13 PM CDTSpecial Weather StatementFWDGrayson62 min
Jun 20, 11:20 PM CDTSpecial Weather StatementFWDMontague55 min
Jun 20, 11:25 PM CDTSevere Thunderstorm WarningFWDGrayson44 min
Jun 20, 11:33 PM CDTSpecial Weather StatementFWDYoung27 min
Jun 20, 11:55 PM CDTSevere Thunderstorm WarningFWDFannin35 min
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningFWDMontague49 min
Jun 21, 12:28 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
Jun 21, 12:35 AM CDTSpecial Weather StatementFWDJack55 min
Jun 21, 12:58 AM CDTSpecial Weather StatementFWDWise62 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningFWDDenton, Jack, Wise62 min
Jun 21, 1:50 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise55 min
Jun 21, 2:10 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson50 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFWDDenton20 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Jun 21, 3:02 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Jun 21, 3:23 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jun 21, 3:37 AM CDTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall23 min
Jun 21, 3:49 AM CDTSevere Thunderstorm WarningFWDCollin, Hunt38 min
Jun 21, 4:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar57 min
Jun 21, 4:50 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Jun 21, 5:01 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 21, 5:42 AM CDTRiver Flood WarningFWDDallas106 min
Jun 21, 5:58 AM CDTSpecial Weather StatementFWDKaufman32 min
Jun 21, 6:26 AM CDTSpecial Weather StatementFWDKaufman34 min
Jun 21, 6:59 AM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 21, 7:30 AM CDTSpecial Weather StatementFWDKaufman30 min
Jun 21, 7:31 AM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 21, 8:00 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 21, 8:17 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt58 min
Jun 21, 5:15 PM CDTSpecial Weather StatementFWDEastland30 min
Jun 21, 5:27 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningFWDEastland30 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Jun 21, 6:47 PM CDTSevere Thunderstorm WarningFWDStephens58 min
Jun 21, 6:53 PM CDTSpecial Weather StatementFWDErath37 min
Jun 21, 6:58 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto62 min

Nearby

Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.